The robust sector stability analysis of an interval polynomial

Sergey A. Gayvoronskiy, Sergey V. Zamyatin

Результат исследований: Материалы для книги/типы отчетовМатериалы для конференции

Аннотация

The mapping of the polyhedron of coefficients of a polynomial into the root plane is considered. An angle of the sector (depending on the dimension of the polyhedron) is determined, in which the domains of roots are bounded by disjoint images of the edges. The coordinates of the edge route, which is mapped on the boundaries of the root domains in the sector, are found. Some conditions of the robust sector stability of an interval polynomial are formulated.

Язык оригиналаАнглийский
Название основной публикации1st International Symposium on Systems and Control in Aerospace and Astronautics
Страницы535-539
Число страниц5
Том2006
СостояниеОпубликовано - 17 ноя 2006
Событие1st International Symposium on Systems and Control in Aerospace and Astronautics - Harbin, Китай
Продолжительность: 19 янв 200621 янв 2006

Другое

Другое1st International Symposium on Systems and Control in Aerospace and Astronautics
СтранаКитай
ГородHarbin
Период19.1.0621.1.06

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Подробные сведения о темах исследования «The robust sector stability analysis of an interval polynomial». Вместе они формируют уникальный семантический отпечаток (fingerprint).

  • Цитировать

    Gayvoronskiy, S. A., & Zamyatin, S. V. (2006). The robust sector stability analysis of an interval polynomial. В 1st International Symposium on Systems and Control in Aerospace and Astronautics (Том 2006, стр. 535-539). [1627680]